# SDR COEA2021091605816

- Difficulty date: August 18, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 32,710 hours, 33,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S53671217294
- Condition: Corroded
- Location: Frm 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 229094 NR 100007 HEAVY CHECK COE/MAJOR REPAIR: INTERNAL FUSELAGE, PAX THRESHOLD UPPER SURFACE HAS LEVEL 2 CORROSION FWD AND AFT OF FRAME 38. CORRECTIVE ACTION: REPAIRED PER SRAS DO/TS-3037/09...5270 DATED 9/10/2021, ISSUE B.
